The Web Health

Subscribe

Excedrin Quick Tab Peppermint

Generic name: acetaminophen and caffeine [a-SET-a-MIN-oh-fen-and-KAF-een]

Brand names: Excedrin Mild Headache, Excedrin Quick Tab Peppermint, Excedrin Quick Tab Spearmint, Excedrin Tension Headache, Excedrin Tension Headache Caplet, Excedrin Tension Headache Express Gels, Excedrin Tension Headache Gel Tab
Drug class: analgesic combinations

What is Excedrin Quick Tab Peppermint?

Acetaminophen can be an effective way to relieve pain and decrease fever.Caffeine has been added to this product in order to enhance the pain-relieving effects of acetaminophen.Excedrin Tab Quick Peppermint can be used to treat a variety of conditions, such as headaches and muscular pain.Excedrin Quick Tab peppermint can be used in other ways not mentioned in this guide.

Side effects of Excedrin Quick Tab Peppermint

If you experience any of the following symptoms of an allergic reaction, seek emergency medical attention: hives, difficulty breathing, swelling of the face, lips, or tongue, or swelling of the throat.Acetaminophen can cause serious skin reactions that can be life-threatening; even if you've taken it before without experiencing adverse side effects.Call your doctor immediately if you experience skin redness, blistering, or peeling.

Excedrin Quick Tab Peppermint can cause serious side effects. Call your doctor immediately if:

  • Low fever with nausea and stomach pain;
  • Dark urine and clay-colored stool
  • Jaundice

Some of the common side effects associated with Excedrin Quick Tab Peppermint include:

  • Sleep problems (insomnia);
  • Feeling nervous, irritable, or jittery.

There may be other side effects. For medical advice on side effects, call your doctor. Contact the FDA by dialing 1-800-FDA-1088 in order to report side effects.

Warnings

Don't take more than recommended. Overdosing on acetaminophen may damage the liver or even cause death. If you experience nausea, itching, dark urine, or a clay-colored stool, call your doctor immediately.Before using any other pain reliever, allergy medicine, or sleep medicine, consult your doctor or pharmacist. Many combination medicines contain acetaminophen, also known as APAP. Taking some products together may cause an overdose of acetaminophen, which could be fatal.Acetaminophen can cause severe skin reactions in rare cases. If you notice skin redness, a rash, blistering, or peeling, stop taking the medicine immediately and contact your doctor.

Before you take this drug

If you have an allergy to Excedrin Quick Tab Peppermint, then it is best not to take it.

If you suffer from another medical condition, such as:

  • Cirrhosis or liver disease?
  • Stomach ulcer
  • A history of alcoholism
  • Be wary if you consume more than three alcoholic drinks on an everyday basis.

This medicine is not known to harm unborn babies. If you are pregnant, do not take Excedrin Quick Tab Peppermint unless your doctor has prescribed it.

Acetaminophen, caffeine, and other drugs can enter breast milk. This may cause harm to a nursing infant. If you are breastfeeding a child, do not take this medication without first consulting your doctor.

How to take Excedrin Quick Tab Peppermint?

You should follow the directions on the package or those prescribed by your physician.Don't take more than the recommended dose. Acetaminophen overdoses can cause liver damage or death.You should place the tablet directly on your tongue. The tablet should not be swallowed whole. Do not chew the tablet. As the tablet dissolves, you can swallow it several times. You can drink liquids to help you swallow the tablet.If your symptoms don't improve within 7 days or you experience a fever that lasts more than 3 days or swelling or pain for longer than 10 consecutive days, call your doctor.Acetaminophen can cause a false urine sugar test. If you are diabetic and have diabetes, you should consult your doctor about any changes you see in the glucose test results when taking Excedrin Quick Tab Peppermint.Store away from heat, moisture, and heat at room temperature.

What happens if I miss the dose?

You may not have a schedule for taking Excedrin Quick Tab Peppermint, as it is taken only when needed. Take the missed dose immediately if you take the medication regularly. If your next scheduled dosage is near, skip the missed dose.Do not take extra medicine in order to make up for missed doses.

What happens if I overdose?

Call the Poison Help Line at 1-800-222-1222 or seek emergency medical care. Acetaminophen overdose can result in liver damage or even cause death.Loss of appetite, nausea and vomiting, sweating, and confusion or weakness are the first signs. Other symptoms include dark urine and yellowing skin or whites of the eyes.

What should be avoided?

Before using any other medication for colds, allergies, pain, or sleep, consult your doctor or pharmacist. Many combination medications contain acetaminophen, also known as APAP. Taking some products together may cause an overdose of acetaminophen, which could be fatal.Avoid alcohol. Acetaminophen can increase the risk of liver damage.Avoid caffeine-containing beverages such as coffee, tea, and energy drinks. These drinks can increase the side effects caused by the medication's caffeine.

Interaction with other drug

Other drugs, such as vitamins and herbal remedies, may also interact with caffeine and acetaminophen. Inform your healthcare providers of all the medicines you are taking and those you plan to take.